MAUDE Adverse Event Report: CONCORD MANUFACTURING LIBERTY PDX CYCLER ASSY (NON-VALUATED); SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

CONCORD MANUFACTURING LIBERTY PDX CYCLER ASSY (NON-VALUATED); SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Model Number 180237
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
It was reported by a patient contact that a peritoneal dialysis (pd) patient discovered a fluid leak on the inside of the cassette door of their cycler after ending their pd treatment.The patient received an air detected in cassette alarm, an m84 pump error alarm, and a make sure the heather bag (hb) is on the heater tray (ht) message during fill 6 of 6 of treatment.It is unknown at which point in therapy the leak may have begun.The cause of the leak is unknown.It was reported that the cycler made a loud popping noise throughout all phases of the patient's treatment.The patient was advised to discontinue the use of their cycler and a new cycler was issued to the patient.The patient reverted to an alternate form of treatment.The patient was also advised to follow up with their peritoneal dialysis nurse (pdrn).There was no adverse event, serious injury, nor medical intervention reported during the initial call.Additional information was requested, however, to date a response has not been received.The return of the cycler to the manufacturer was scheduled as well as the delivery of its replacement to the patient.The cycler set used by the patient was not returned to the manufacturer.
 
Additional Manufacturer Narrative
Additional information: h3 plant investigation: the actual device was returned to the manufacturer.No physical damage was noted during an external visual inspection.A post- accelerated stress test (ast) simulated treatment was initiated and completed without failures,.The cycler underwent and passed a system air leak test, valve actuation test, teach pump test, and a patient sensor calibration check, and a safety clamp check.An investigation of the cycler mushroom heads verified that the surface conditions and alignments were within specification.An internal visual inspection of the cycler found the hp2 filter clogged with fluid.The hp2 filter was replaced.A review of the device manufacturing records was conducted and there were no deviations or non-conformances during the manufacturing process.In addition, a device history record (dhr) review was performed and verified that the results of the in-progress and final quality control (qc) testing met all requirements.Upon completion of the evaluation, no malfunctions were found that could have caused or contributed to the reported event.The cycler performed as designed and an associated cause could not be determined.The cycler was refurbished following the evaluation.

Brand Name
LIBERTY PDX CYCLER ASSY (NON-VALUATED)
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
MDR Report Key10840316
Report Number2937457-2020-02062
Device Sequence Number14193099
Product Code FKX
UDI-Device Identifier00840861100989
UDI-Public00840861100989
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K141145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number180237
Device Catalogue NumberRTLR180237
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2020
Device AgeMO
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer02/02/2021
Initial Report FDA Received Date11/13/2020
Supplement Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID; LIBERTY CYCLER SET